# SDR DALA2025013000741

- Difficulty date: January 28, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 82,849 hours, 32,905 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cap
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 695 2L SLIDE ARM LIGHT REMAINS ILLUMINATED WHEN DOOR IS DISARMED. CORRECTIVE ACTION: T/S PER B757 WDM 25-66-11. REPLACED CAP ASSY P/N 26771-001 OPS CHECKS GOOD. INSPECTED AND CLEANED GIRT BAR. ALL WORK PERFORMED I.A.W B757 AMM 25-66-11. (6843832)
